# SDR F3LA2024020500017

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N334FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08306
- Aircraft time: 18,236 hours, 8,060 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Dirty
- Location: Fwd Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DOOR (R) FWD EMER EXIT (RECEIVED WARNING INDICATION)    REPO CLEANED AND INSPECTED RIGHT HAND FWD EMER EXIT (HANDLE COVER) PROX SENSOR. OPS TEST GOOD. REF AMM 23-23-47-000-001 AND 25-23-47-400-00.
